# SDR GTIA2024111938529

- Difficulty date: November 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 45,653 hours, 21,039 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198E01
- Part serial: V11845
- Condition: Stalled
- Location: Right
- Part time: 41,960 hours, 19,436 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

ENG 2 STALL IN CRUISE. FL 320.-- PHL-BNA DECLARED AN EMERGENCY DUE TO EXPERIENCING AN ENG 2 STALL ENROUTE. AFTER THE AFFECTED ENGINE WAS BROUGHT TO IDLE POWER, THE CAPTAIN AND DISPATCHER ELECTED TO CONTINUE THEIR DESCENT AND LAND AT DESTINATION.
